# SDR ASAA2015030710869

- Difficulty date: March 7, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 26,704 hours, 8,170 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 EA CRACKS ON LT HORIZONTAL STABILIZER LOWER SKIN AT STA 101.9, ONE 7 THS AND SECOND AT SAME STA NR PARALLEL TO THE FRONT OF AFT SPAR.  ACFT GROUNDED.  ACCOMPLISHED CAT B REPAIR. INSTALLED EXTERNAL DOUBLER.  COMPLETED SRM 55-10-01-2R-11, PGS 1-17.
